# SDR C2XA11CL184

- Difficulty date: August 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 23,480 hours, 17,734 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 01157
- Condition: Faulty
- Location: Nlg Steering
- Part time: 20,591 hours, 11,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD FLT 5912 THE CREW REPORTED THE STEERING WAS UNRESPONSIVE WHILE TAXIING.  THE AIRCRAFT STARTED PULLING RIGHT AND GRINDING NOISE CAME FROM THE NOSE WHEEL AREA.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR FEEDBACK POTENTIOMETER.  ADJUSTED AND PERFORMED OPERATIONAL CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
